Translator Disclaimer
2016 Bifurcation and Stability for the Unstirred Chemostat Model with Beddington-DeAngelis Functional Response
Shanbing Li, Jianhua Wu, Yaying Dong
Taiwanese J. Math. 20(4): 849-870 (2016). DOI: 10.11650/tjm.20.2016.5482

Abstract

In this paper, we consider a basic $N$-dimensional competition model in the unstirred chemostat with Beddington-DeAngelis functional response. The bifurcation solutions from a simple eigenvalue and a double eigenvalue are obtained respectively. In particular, for the double eigenvalue, we establish the existence and stability of coexistence solutions by the techniques of space decomposition and Lyapunov-Schmidt procedure. Moreover, we describe the global structure of these bifurcation solutions.

Citation

Download Citation

Shanbing Li. Jianhua Wu. Yaying Dong. "Bifurcation and Stability for the Unstirred Chemostat Model with Beddington-DeAngelis Functional Response." Taiwanese J. Math. 20 (4) 849 - 870, 2016. https://doi.org/10.11650/tjm.20.2016.5482

Information

Published: 2016
First available in Project Euclid: 1 July 2017

zbMATH: 1357.35265
MathSciNet: MR3535677
Digital Object Identifier: 10.11650/tjm.20.2016.5482

Subjects:
Primary: 35B40, 35K55, 35K57

Rights: Copyright © 2016 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 4 • 2016
Back to Top